# SDR ASOA2014081511069

- Difficulty date: August 11, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 33,853 hours, 30,686 cycles
- Engine: Ge CF34*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Blanking Plate
- Condition: Leaking
- Location: Edp
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SLOWLY LOST OIL PRESSURE DURING FLIGHT,  SHUTDOWN NR 1 ENGINE, OIL PULL NEVER GOT BELOW 25 PSI, EMERGENCY DECLARED.  FOUND OIL LEAK AT BLANKING PLATE FOR EDP.
